MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-SP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "on (b)(6) 2025, in the course of dialysing a patient, the doctor found luer hub/fitting has crack." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00440 and 9680794-2025-00442.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one connector assembly from a hemodialysis kit for analysis.Signs of use were observed in the form of biological material on the unit.Visual analysis revealed three cracks in the red arterial luer hub and two cracks in the blue venous luer hub.No other defects were observed on the returned device.A manual tug test confirmed both luer hubs were securely attached to their respective lumens.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit states, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the report of a cracked luer hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the red arterial luer hub was cracked in three places and the blue venous luer hub was cracked in two places.The stress signs on both hubs are consistent with overtightening or repeated tightening.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "on (b)(6) 2025, in the course of dialysing a patient, the doctor found luer hub/fitting has crack." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00440, 9680794-2025-00441, and 9680794-2025-00442.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21985349
Report Number9680794-2025-00441
Device Sequence Number4287994
Product Code MSD
UDI-Device Identifier00801902096326
UDI-Public(01)00801902096326(11)231207(17)261130(10)33F23K0191(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-SP
Device Lot Number33F23K0191
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown